# SDR DALA2016061604672

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD STRAP AT BEAM NR 6 L1 PASSEGER DOOR.  STRAP WAS REPLACED IAW SRM 51-41-02, 51-41-05, 51-40-08, 51-10-04 PAR 15 AND 21, AND DWG 9955750, REV. U. CRACK LENGTH .500".
